MathSciNet Relay Station
MathSciNet bibliographic data
MR2098093 (2005h:20104) 20G15
Lawther, R. Elements of specified order in simple algebraic groups. Trans. Amer. Math. Soc. 357 (2005), no. 1, 221–245 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement